Granulomatous cheilitis resulting from a tuberculide
Article first published online: 29 JUN 2004
International Journal of Dermatology
Volume 43, Issue 7, pages 524–527, July 2004
How to Cite
Kavala, M., Südoğan, S., Can, B. and Sarıgül, Ş. (2004), Granulomatous cheilitis resulting from a tuberculide. International Journal of Dermatology, 43: 524–527. doi: 10.1111/j.1365-4632.2004.02211.x
- Issue published online: 29 JUN 2004
- Article first published online: 29 JUN 2004
Granulomatous cheilitis (GC) is a chronic granulomatous inflammation of the lips of unknown etiology. The possible relationship with tuberculosis has been described although most of the studies excluded infectious agents as potential causes of the granulomatous response.
To our knowledge only one case of granulomatous cheilitis resulting from a tuberculide has been reported in the literature but accompanying internal involvement has not been previously described.
We report a case of GC resulting from a tuberculide. Investigations showed pulmonary involvement compatible with tuberculosis and improvement following antituberculous chemotherapy for 3 months.